# SDR SWIA201333418

- Difficulty date: May 6, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 30,189 hours, 41,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK PRODUCES A STRONG BURNING SMELL ASSOCIATED WITH SMOKE IN THE CABIN DURING INITIAL DESCENT.  ISOLATED THE LEFT PACK BY SELECTING OFF AND CONDITIONS DISSIPATED AFTER 2-5 MINUTES.  NO FURTHER OCCURANCE WAS NOTED.  (FLT 2825)  GROUND RAN LEFT PACK WITH APU AND NR 1 ENGINE IN ALL CONFIGURATIONS AND LEFT PACK OPERATES NORMAL.  SUSPECT NR 2 ENGINE IS CAUSING OIL BURNING SMELL IN BLEED SYSTEM.
